Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Exact distribution of the product and the quotient of two stable LÚvy random variables

P. N. Rathie
L. C. de S. M. Ozelim
C. E. G. Otiniano
Journal / Anthology

Communications in Nonlinear Science and Numerical Simulation
Year: 2016
Volume: 36
Page range: 204ľ218

In the present paper, the exact probability density function and cumulative distribution function of the product and the quotient of two independent stable LÚvy random variables are derived in terms of the H-function. For practical applications, a routine in the Mathematica software has been developed for the evaluation of the H- function. Finally, numerical experiments are carried out to show the accuracy and correctness of the expressions hereby deduced.

*Applied Mathematics > Numerical Methods

Stable random variable, product and quotient, H-function